# SDR AWXA9700464

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FUSELAGE SKIN CRACKED 1.5 LONG AT STRINGER 18 RT AND STA 727B.  CONFIRMED WITH HFEC, ENDS OF CRACKS MARKED.  INSTALLED DOUBLER IAW, SRM 53-30-03.
